My mother is 65 years old. All her general physical parameters are normal and she is leading a normal healthy life. But, she suffers from migraine. So whenever she has migraine headache, she takes Analgin (Novalgin) medicine.
Few days back, she took the Analgin and noticed swelling in her left forearm (photo attached). This swelling has occurred in past too, but this time it persists for a week along with general body pain, fatigue and mild sweating at times. BP and temperature are normal. Family doctor suggested full body check up, chest x-ray, few blood tests and thyroid test specifically. All came normal except thyroid (report attached).
She did not take any medicine for the swelling yet. Please suggest what could be the cause? How can we prevent it?
Welcome to icliniq.com.
From the reports (attachment removed to protect patient identity) her TSH levels are high with normal T3 and T4 which suggests hypothyroidism. Most of the times hypothyroidism has normal T3 and T4. So hypothyroidism cannot be ruled in that case. Her complaints like sweating and everything fits under hypothyroidism.
I would like to know whether she had any recent injury (including minor trauma)?
Revert back to a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Hello doctor, There is no such injury or trauma. She is just feeling very tired and fatigue, rare sweating too. Please check her full body reports apart from thyroid as many other parameters appear to be above and below normal. Especially I would like to know whether her cholesterol and liver are alright? I am pleased for your advice.
Welcome back to icliniq.com.
For further information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Query: Hi doctor, I am 26 years old. My height is 5'1" and weight is 52.4. I am 20 weeks pregnant now. I underwent a surgery for complete thyroidectomy and I am taking Thyroxin 100 mcg regularly. In my first trimester, the TSH level was 0.31 and the doctor advised me to continue the same dosage of medici... Read Full >>
Answer: Hi, Welcome to icliniq.com TSH (thyroid stimulating hormone) is very important for the baby's brain growth as rightly said by you. Therefore, it is imperative that we treat aggressively. Target TSH in the first trimester is 0.3 - 2.5 mIU/L and therefore the doctor did not change the treatment. I ho... Read Full
Query: Hello doctor, I am a 22 year old female. I have always suffered from migraines. Recently, it seems like it has been getting worse. Last year, I gave birth to my son vaginally. Now, when I lay on my abdomen or even turn my head, I notice a heartbeat sound in my ear. My nurse practitioner thought it ... Read Full >>
Answer: Hello, Welcome to icliniq.com. Do you feel like the throbbing or pulsating sensation in your ear becomes worse with the headaches or it is present even with no migraine? I would also like you to explain your headache in a bit of detail. What are the triggers? Are they one-sided or on both sides? Is ... Read Full
Query: Hi doctor, I have thyroid issues for the past three years. I got this when I was pregnant. I am taking Thyronorm 75 mcg tablet for the last three months. Recently, I have done the thyroid test and my T3 and T4 are normal and TSH is very low. It shows less than 0.01. What does it indicate? First, I w... Read Full >>
Answer: Hi, Welcome to icliniq.com. This appears to be due to over treatment or iatrogenic hyperthyroidism. Here is a list of symptoms experienced due to over treatment. They are tachycardia, palpitations, nervousness, tiredness, headache, excitability, sleeplessness, tremors, anxiety and heat intolerance. ... Read Full
Ask your health query to a doctor online?Ask a General Medicine Physician Now